# SDR DALA2025090106428

- Difficulty date: August 31, 2025
- Submitted: September 1, 2025
- Operation: Air carrier
- Aircraft: N3766
- Make and model: Boeing 737832
- Aircraft serial: 30820
- Aircraft time: 75,281 hours, 28,875 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SUPPORT OF RACK E S28L TO S27L BTW STA=328 TO 300 AT E/E COMPARTMENT.   SUPPORT OF RACK"E" S28L TO S27L BTW STA=328 TO 300 AT E/E COMPARTMENT WAS REPLACED DUE CORROSION LEVEL 2 PER B737-800 SRM 51-40-02-0G PAR.4 AND PAR. 7 D. (LP 1174527)
